# SDR DALA2019092605514

- Difficulty date: September 25, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 65,249 hours, 26,609 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1287145) DURING CCK AT QRO, THREE DENTS WERE FOUND AFFECTING THE FUSELAGE SKIN 143A3212-2, BETWEEN BS 500B & 500C AND S23L & S24L. MAINTENANCE REPAIRED DAMAGE PER ERA 581609-14.
